TITLE

Stress and Gastro-intestinal Haemorrhage

PUB. DATE
May 1965
SOURCE
British Medical Journal;5/1/1965, Vol. 1 Issue 5443, p1140
SOURCE TYPE
Academic Journal
DOC. TYPE
Editorial
ABSTRACT
No abstract available.
ACCESSION #
64058578

 

Related Articles

  • AKT question relating to gastro-intestinal haemorrhage. Houghton, Mike // InnovAiT;May2009, Vol. 2 Issue 5, p306 

    The article presents a question related to gastro-intestinal haemorrhage.

  • Gastrointestinal Haemorrhage. Read, A. E. A. // Journal of the Royal Society of Medicine;Apr1982, Vol. 75 Issue 4, p290 

    The article reviews the book "Gastrointestinal Haemorrhage," edited by P. W. Dykes and M. R. B. Keighley.

  • Aspirin/ticlopidine.  // Reactions Weekly;2/12/2011, Issue 1338, p9 

    The article describes five cases of upper gastrointestinal haemorrhage while taking low-dose aspirin and ticlopidine.

  • Warfarin.  // Reactions Weekly;8/13/2011, Issue 1364, p44 

    The article describes the case of a 73-year-old man who developed gastrointestinal haemorrhage after receiving treatment with warfarin.

  • Fesoterodine.  // Reactions Weekly;1/19/2013, Issue 1435, p13 

    The article describes the cases of seven women who developed gastrointestinal haemorrhage associated with fesoterodine.

  • Ketoprofen.  // Reactions Weekly;7/21/2012, Issue 1411, p27 

    The article describes the case of a 27-year-old woman who developed upper gastrointestinal haemorrhage caused by ketoprofen overuse.

  • Acute Lower Gastrointestinal Haemorrhage Secondary to Small Bowel Ascariasis. Daphne Dewi Stephen; Sze Li Siow // Malaysian Journal of Medical Sciences;Apr-Jun2012, Vol. 19 Issue 2, p92 

    Acute lower gastrointestinal haemorrhage secondary to small bowel ascariasis is extremely rare. A high level of suspicion should be maintained when dealing with acute gastrointestinal haemorrhage in migrants and travellers. Small bowel examination is warranted when carefully repeated upper and...

  • Nicorandil (Ikorel): risk of GI and corneal ulceration.  // Reactions Weekly;Aug2014, Vol. 1516 Issue 1, p5 

    The article reports on the risks of nicorandil (Ikorel) drugs in gastrointestinal (GI) ulcers, corneal ulcers and haemorrhage.

  • Sertraline.  // Reactions Weekly;7/15/2006, Issue 1110, p16 

    The article presents a medical case on the treatment of gastrointestinal haemorrhage with sertraline. The symptoms and diagnosis of sertaline-induced gastritis are highlighted.

  • Aspirin/clopidogrel.  // Reactions Weekly;9/17/2011, Issue 1369, p10 

    The article describes the case of an elderly woman who developed acute gastrointestinal haemorrhage while being treated with aspirin and clopidogrel.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics